Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on a remark of D. J. Struik on correlation coefficients


Author: Y. B. D. Derksen
Journal: Bull. Amer. Math. Soc. 41 (1935), 394-398
DOI: https://doi.org/10.1090/S0002-9904-1935-06100-2
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 12 (1930), 869--878
MathSciNet review: 1563101
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06100-2

American Mathematical Society